# SDR 99T64R363AR

- Difficulty date: May 17, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FRAME UPPER AND LOWER CHORDS AND WEB AREA FRAME 1280, L34R-L31L.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER IAW DC-8 SRM 51-1-21 SIZE 3 INCH BY 12 INCH AND INSTALLED IAW DC-8 SRM 51-1-21.  WELDED FRAME FLOOR SUPPORT PER EO 99-061. (M)
